# SDR ASAA2015111213873

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727c-727e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, LEFT TRANSITION PANEL UPPER SKIN SEVERAL SPOTS CORROSION BS 727+8-BS 727E, STR 25L-STR 26L.  ACFT GROUNDED.  REMOVED CORROSION BS 727+8 TO 727C+8 IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.040" REMAINING THICKNESS IS 0.037", REMOVED 0.003".  ALODINED REWORKED AREAS IAW SRM 51-20-01,  PRIMED REWORKED AREAS IAW SOPM 20-41-02.  MARKED BLENDOUT AREAS IAW AMM 51-05-01.  REMOVED CORROSION BS 727C+9 TO 727E & FOUND  BEYOND ALLOWABLE LIMITS IAW IAW SRM 53-00-53-1A-2. ORIGINAL  MATERIAL THICKNESS IS 0.040", REMAINING THICKNESS IS 0.033", REMOVED  0.007".  ACCOMPLISHED SPLICE REPAIR APPROXIMATELY BS 727C+9 TO 727E IAW SRM 53-00-53-2R-5. REMOVED DOT .
